41
TITLE: Arcwise connectedness of solution sets to Lipschitzean differential inclusions
AUTHORS: He Wu; Vasile Staicu;
PUBLISHED: 1991, SOURCE: Bollettino della Unione Matemàtica Italiana. Serie VII. A, VOLUME: 5, ISSUE: 2
INDEXED IN: Handle
42
TITLE: On the existence of solutions to a class of differential inclusions
AUTHORS: Vasile Staicu;
PUBLISHED: 1990, SOURCE: Rendiconti del Seminario Matematico dell Università Politecnico di Torino, VOLUME: 48, ISSUE: 2
INDEXED IN: Handle
43
TITLE: Minimal time function and viscosity solutions
AUTHORS: Vasile Staicu;
PUBLISHED: 1989, SOURCE: Journal of Optimization Theory and Applications, VOLUME: 60, ISSUE: 1
INDEXED IN: Handle
Page 5 of 5. Total results: 43.